No, I don't have access as I am no longer on placement.
The "do not bolus" labels were mentioned pg. 10 https://www.nuh.nhs.uk/handlers/downloads.ashx?id=61025
As you mentioned, IV lines (for continuous infusions?) should be labelled with the name of the drug. I wonder what the rationale for NHS was for implementing a "do not bolus" label in addition to a label with the drug name on the IV line.
Okay, so CVC line patency does not need to be checked 8 hourly (or per shift) if there is an infusion running through it. And, if I was to titrate the noradrenaline down and end treatment, then I aspirate blood out and flush with NS after.
What other medication should we also aspirate blood out (to prevent a drug bolus) when that lumen of the CVC is used again? All potent continuous IV infusions (high-alert drugs e.g. insulin infusions)? I have heard of cases in the literature where patients have received accidental drug boluses with lots of different medications.
I am trying to implement a safety initiative to prevent incidents of NS IV bags for flushes being connected to the wrong IV lines e.g. connected to lines with high-alert drugs like noradrenaline.